Válogatott publikációk

Totik Vilmos

1 (with Z. Ditzian) Moduli of Smoothness, Springer Series for Computational Mathematics, 9, Springer Verlag, New York 1987.
2 (with H. Stahl) General Orthogonal Polynomials Encyclopedia of Mathematics, 43, Cambridge University Press, New York 1992
3 (with E.B. Saff) Logarithmic Potentials with External Fields, Grundlehren der mathematischen Wissenschaften, 316, Springer Verlag, Berlin, Heidelberg, 1997.
4 Weighted approximation with varying weights, Lecture Notes in Mathematics, 1569, Springer Verlag, New York, 1994.
5 Metric properties of harmonic measures, Memoirs of the Amer. Math. Soc., 184, number 867, 2006.

1 Contests in Higher Mathematics, Problem Books in Mathematics, Ed. G. J. Székely, Springer Verlag, New York, Heidelberg, 1996 (co-author)
2 Halmazelméleti feladatok és tételek, Polygon, Szeged 1997.
2 (with P. Komjáth) Problems and Theorems in Set Theory, Problem Books in Mathematics, Springer Verlag, 2006.

Tudományos dolgozatok
1 Christoffel functions on curves and domains, Transactions of the Amer. Math. Soc., 362(2010), 2053-2087.
2 (with L. Carleson) Hölder continuity of Green's functions, Acta Sci. Math., 70(2004), 557{608.
3 Asymptotics for Christoffel functions with varying weights Advances of Applied Math., 25(2000), 322-351.
4 Polynomial inverse images and polynomial inequalities Acta Math., 187(2001), 139-160.
5 (with G. Mastroianni) Polynomial inequalities with doubling and A weights, Constr. Approx., 16(2000), 37-71.
6 Approximation by Bernstein polynomials, Amer. J. Math., 116(1994), 1-24.
7 Distribution of simple zeros of polynomials, Acta Math. (Scandinavian), 170(1993), 1{28.
8 (with J. Ullman) Local asymptotic distribution of zeros of orthogonal polynomials, Trans. Amer. Math. Soc., 341(1994), 881-894.
9 (with A. Máté and P. Nevai) Szegő's extremum problem on the unit circle, Annals of Math., 134(1991), 433-453.
10 Fast decreasing polynomials via potentials, J. D'Analyse Math. 62(1994), 131-154.